# SDR F3LA200400117

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 39,197 hours, 29,775 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 106122615
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED LANDING GEAR WARNING HORN STUCK ON WHEN FULLY CONFIGURED ON FINAL AND WOULD NOT SILENCE UNTIL FLAPS RETURNED TO UP POSITION AFTER LANDING.  REPLACED PROXIMITY SENSOR 5853.  OPS CHECKED GOOD.
